# SDR UIEA2018120602787

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,124 hours, 22,738 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE. PERFORMED BITE TEST OF AUTO CABIN PRESSURE CONTROLLERS IAW AMM 21-31-00. BITE TEST GOOD, NO FURTHER DEFECTS NOTED. MSG CLEARED.
